MathSciNet Relay Station
MathSciNet bibliographic data
MR1989446 (2004g:60120) 60J80 (60F99 60G50)
Marckert, Jean-François; Mokkadem, Abdelkader The depth first processes of Galton-Watson trees converge to the same Brownian excursion. Ann. Probab. 31 (2003), no. 3, 1655–1678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement